# SDR UPS08852998

- Difficulty date: July 3, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, POSSIBLE CRACK AT CENTER SPAR WEB FLANGE JUST IB XRS 358 NR 4 MAIN.  REMOVED DAMAGE AND FABBED AND INSTALLED REPAIR IAW SRM., 57-2-0, 51-1- 8, 51-1-21.
